Journal of the Mathematical Society of Japan

The expressions of the Harish-Chandra C-functions of semisimple Lie groups Spin(n,1), SU(n,1)

Masaaki EGUCHI, Shin KOIZUMI, and Masaichi MAMIUDA

Full-text: Open access

Abstract

We give the recursion formula of the Harish-Chandra C-function with respect to the highest weight of the representations of K. Using this formula, we get the explicit expressions of the Harish-Chandra C-functions for Spin(n,1) and SU(n,1). As an application, by using these expressions, we get the realizations of discrete series representations of SU(n,1) as subquotients of nonunitary principal series representations. We shall also get the decompositions of holomorphic and antiholomorphic discrete series when restricted to U(n-1,1). By using the structures of K-spectra of discrete series representations, we can concretely construct the invariant subspaces of the representation spaces of holomorphic and antiholomorphic discrete series.

Article information

Source
J. Math. Soc. Japan, Volume 51, Number 4 (1999), 955-985.

Dates
First available in Project Euclid: 10 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1213107830

Digital Object Identifier
doi:10.2969/jmsj/05140955

Mathematical Reviews number (MathSciNet)
MR1705256

Zentralblatt MATH identifier
0937.22007

Subjects
Primary: 22E45: Representations of Lie and linear algebraic groups over real fields: analytic methods {For the purely algebraic theory, see 20G05}
Secondary: 22E30: Analysis on real and complex Lie groups [See also 33C80, 43-XX]

Keywords
Harish-Chandra $C$-function infinitesimal operator discrete series Cohn's corgecture

Citation

EGUCHI, Masaaki; KOIZUMI, Shin; MAMIUDA, Masaichi. The expressions of the Harish-Chandra $C$ -functions of semisimple Lie groups $Spin(n, 1)$ , $SU(n,1)$. J. Math. Soc. Japan 51 (1999), no. 4, 955--985. doi:10.2969/jmsj/05140955. https://projecteuclid.org/euclid.jmsj/1213107830


Export citation